Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Drank alcohol after taking emergency contraceptive. Feeling tired, stomach hurts. Can alcohol interfere with the pill ?

good morning ! I have a question about influence of an alcohol for emergency contraception . I took a norlevo pill (only one, it s 1,5mg levonogestrel), and after taking it, I ve been drinking an alcohol, but without a vomiting . I felt fine. I took a pill like a 12 hours after the accident , and if it s about the concrete date it was 10th of August. The same day after around 3 hours since I took the pill, like I said before- I was drinking an alcohol. After a week (17th August), I had a bleeding (I don t know if I should call it menstruation , it wasn t in my menstrual cycle date, 9 days too early. I should have had it 25th August). And now... since some days I have a very weird feeling. I m tired all the time, my stomach hurts a bit, I feel depressed and so heavy... Today we have 27th of August, so I took the pill 2 weeks and 3 days ago. Do you think that it s still the side effect of the pill, or maybe accidentally I got pregnant? I have no courage right now to do a pregnancy test . I know, it s silly, but I m so afraid about the results... I can t be pregnant right now. Looking forward to hear from you, AAAA.
Asked On : Thu, 30 Aug 2012
Answers:  0 Views:  204 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor